# SDR ASAA0741788

- Difficulty date: June 19, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 34,522 hours, 18,945 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654688139
- Condition: Dented
- Location: Bs 1081
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON TOP OF STRINGER.  REPAIRED DENT IAW SRM 53-00-53 FIG 201 REPAIR 1.
